| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Codes |
Infiltration into Tissue (1931); Discomfort (2330); Swelling/ Edema (4577)
| Date of Event |
04/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported by the customer "we were made aware that a patient's picc line was placed in different facility on 3/7 and found to be fractured just today.Picc line was removed due to swelling and tenderness surrounding picc site during infusion and found to have two fractured sites on the catheter at 3cm and 7cm.Picc is planned to be replaced on (b)(6).".
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged catheter is confirmed; however, the exact cause is unknown.Two photographs of a powerpicc were returned for evaluation.An initial visual observation of the photographs showed a split in the catheter tubing.There were no distinguishing features in the returned photographs of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.